# SDR P5CA9600494

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 840-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON BELLY SKIN AND BODY FAIRING SUPPORT STRUCTURE BS 840 AND 850.  REMOVED CORROSION AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
